# SDR AU000734

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Boeing 767277
- Engine: Ge CF680A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT SKIN CORRODED BENEATH PAINT LOCATED AFT OF STN 287 AND BELOW STRINGER NR 24. AREA OF CORROSION 50MM BY 50MM (1.968IN BY 1.968IN) AND 2.032MM (0.080IN) DEEP.
